MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent orif surgery with fibulink for fibula fractures (weber-c).While tensioning the fibulink implant, the tension suddenly disappeared.The implant was removed, and it was found that the permacord had broken.The surgeon was holding the silver tube with pliers and rotating the tension cap clockwise, but it appears that the grip on the silver tube was weak, causing the permacord to twist and break.Since the bone quality was good, the procedure was completed without fibulink.The surgery was completed successfully with no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: h6.Component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part# fgs-1100.Lot # 24e019.Release to warehouse date: 17 dec 2024.Expiration date: 01 dec 2027.Manufacturing site: robling medical, inc.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK® SYNDESMOSIS REPAIR KIT/ TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key23598415
Report Number8030965-2025-11611
Device Sequence Number9317197
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(17)271201(10)24E019
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number24E019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale